# SDR AALA202404084020

- Difficulty date: April 1, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 40,992 hours, 17,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT HAND OVERWING LOWER EXIT LIGHT DAMAGE. REMOVED AND REPLACED FORWARD LEFT HAND OVERWING LOWER EXIT LIGHT. PER B-737NG AMM 33-51-01 AND AMM 33-51-00.
